# SDR K11A202406140263

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N403CK
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 59,779 hours, 36,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST L/H PAC INFLIGHT.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: RESECURED L/H PACK CLAMP ON CONDENSER  IAW B737 AMM 20-50-11 PRESSURIZED L/H AND R/H PACK SYSTEM IAW B 737 AMM 36-05-00. LEAK CHECK GOOD.  PER GROUND OPERATIONAL CHECK OF L/H & R/H PACK SYSTEM IAW B737 AMM 21-00-00 OPS CHECK GOOD.
